Couldn't find what you looking for?

TRY OUR SEARCH!

I'm very worried. My fiancé and I had sex 7 days ago and the condom broke and he got off in me. I took the plan b pill the next day. My last period was 12 days ago and I'm not supposed to start for another 3 weeks. Today I started cramping and brown discharge began to happen and later in the evening it's become red. I'm cramping and bleeding like I would while I'm on my period, but it's to soon for my period. I have an app that helps my keep up with ovulating and today was the last day of my ovulation. I also feel sick to my stomach, but that may be because I'm worrying my self sick. Could I be pregnant? Should I go to the doctor/hospital? Someone please help.

Loading...

The plan B pill can mess up your periods pretty bad. I took it last year and my periods were messed up and completely off schedule for 3 months before going back to normal. But you should take a pregnancy test around the time of when your next period is due just to be sure.

Reply

Loading...